# SDR IPXA2019063043901

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 71,133 hours, 13,156 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A ATB - INFLIGHT, UPON ENTERING ICING CONDITIONS LEVEL 1 ENG 2 A-ICE OFF. RECYCLED, NO HELP. REPLACED A/I VLV ASSY PER AMM 30-22-04/401 NO HELP, T/S AS PER FIM 30-22-07-00, REPLACED RELAY R2-5527 ENG 2 A/I VLV LATCHING AS PER WDM 30-22-02 NO HELP REPLACED #2 ENG COWL A/I MANIFOLD FAILURE SENSING ASSY PER AMM 30-22-11/401 PERF FUNCTIONAL TEST FOUND SATIS PER AMM 30-22-11-720-801 FOUND SATISFACTORY. PLACARD REMOVED.
